Humira side effects!!!!!!

Humira side effects!!!!!!

Hi Everyone,

I'm a newbie to Health unlocked and I'm looking for help with anyone else's experience with Humira?. Diagnosed with inflammatory RA and Sjögren's syndrome 2009, like most sufferers months of agony, finally in April 2014 I was put onto Humira. My query is within 15 -30 minutes of injecting my heart bangs 4 times and then normal , I don't experiece anything else apart from chest pain (light). My health authority at this time has no Rheumy consultant, both GP and myself have tried to contact the Rheumy nurse last week and have not heard back yet. Can anyone help I'm still taking it and I am about to start again on Mtx.

Happy new year

Regards Ruth

7 Replies

  • Hiya Ruth. I'm sorry I haven't any personal experience of biologics as I was one of the fortunate ones who only tried two DMARDs & found that MTX controls me. That said I have read that what you're experiencing has happened to others on Humira so hopefully someone will share their story. Your Rheumy nurse is probably run off her feet as there's no head of department. If you have an email address for her it may be worth trying to contact her that way. The main line to the hospital should be able to give it you if don't have it.

    Anyway, welcome to this great site. I hope you find it helpful communicating with people in the same boat. We have members with RD & Sjögren's so just to say you're not alone!

    Love your pic! We have a particularly territorial robin who sees off everything, even the pigeons that try to eat the seed that falls on the ground. A right bully! :)

  • Thank you no more wheels for you're welcome and advice. I guessed she is very busy and I'm comforted already if others have experienced these possible side effects.

  • Oh, I've got wheels, just not heels any more lol!! Just sorry I wasn't much help & I hope you hear something soon. That must be difficult not having a Rheumy. Is there any indication when one might be appointed?

  • I'm afraid I am not going to be much help either. I had 9 months on Humira with no side effects just not right to control my joints. Hopefully when a rheumy consultant is appointed you can get a meds review. Farm

  • Thank you too Farm for you're reply, as a drug it has helped enormously , I can cope with chest discomfort it's the bangs in the heart area that I'm not so keen on.

  • Hi Struthruth,

    one of the common side effects of Humira is the sensation of the heart beating rapidly. I have put a link below for you to the patient information on Humira:

    Hope this helps Ruth



  • Thank you Beverly for posting back to me, I will have a look on the link appreciate it.

You may also like...